I took azithromycin at the clinic at 12:15 and I started off with a light headache then that got worse got upper belly cramps like I couldn’t have nothing on my stomach by 2:45pm I’m throwing up a lot.. I hope I don’t have to re take the meds’ again! At the moment I’m still getting the stomach cramps
Wow; Most the time with the azithromycin you can avoid nausea or vomiting by taking it with a little food so that it does not upset the stomach. Try that and if all goes well you should be just fine if you're still having problems then call your doctor. What works best and it says its okay with this medication But you take it more like in the middle of the meal to buffer it well. good luck and hope that works Chuck1957
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2015 • 3 answers
Posted 4 Mar 2015 • 2 answers
Posted 6 Sep 2015 • 1 answer
Posted 3 Jul 2016 • 0 answers
Been on 120 mg cymbalta and 4 days off it sick to my stomach cramps throwing up and a headache that?
Posted 3 Jul 2016 • 1 answer